# SDR AALA201708309002

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 54,417 hours, 20,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 11L.  REPLACED THE WIRE BUNDLE BETWEEN LIGHT SOCKET AND FIRST QUICK DISCONNET AT ROW 11ABC IAW AMM.
